# SDR SWIA200211216

- Difficulty date: September 6, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 1,796 hours, 1,406 cycles
- Engine: Ge CF343B1
- Engine time: 1,740 hours, 1,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE LEFT ENGINE FOR 8:00 VG SHAFT AND BEARING SUPPORT REPAIR (LEFT ENGINE VG SHAFT BEARING 8 O'CLOCK POSITION HAS MIGRATED OUT).  REMOVED AND REPLACED LT ENGINE IAW MM 71-00-00.
